# SDR YV3R2019092000188

- Difficulty date: September 13, 2019
- Submitted: September 20, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-VN
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14306
- Aircraft time: 70 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 7682
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 70 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE IS MALFUNCTIONING.
